# SDR 95UAL900090

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7263U
- Make and model: Boeing 727222
- Aircraft serial: 21410
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Failed
- Location: A-Hyd Syst
- Component: Ltv Arlingto, 401602723
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED LGA UNDER AMBER ALERT DUE TO LOSS OF A-SYSTEM HYDRAULIC.  REPLACED ELEVATOR FEEL COMPUTER UNIT FILTER PACKING P/N NAS161216.
